Workshops Archives

Media arts for families and 3D printing

2D print with 3D printer

With : Simon Greffard et Raphaël Demers

Saturday March 25th, 2017 from 2PM to 4PM

Free | Registration

Participants will be invited to explore the different possibilities for 3D printing by subverting the primary function of a 3D printer, so instead of producing a 3D plastic object, we will produce something two-dimensional: a collective experiment of 2D drawings on canvas using a 3D printer.

Media arts for families at Musée des ondes

EB_20150523_Sight___Sound_7_+ë.Mouchous_Atel_07

With Émilie Mouchous

Sunday February 26th, 2017 from 2PM to 4PM

Free | Registration

At the Musée des Ondes Berliner, we will visit the current exhibition Montreal in Space. Afterwards, we will manipulate radios in order to generate Morse code and then communicate with our cell phones....

DIY Electronics for Artists

arts électroniques

Instructor: Stephanie Castonguay
Saturdays and Sundays February 4th, 5th and 11th, 12th, 2017 at Studio XX. From 1PM to 5PM
Saturday February 18th, 2017 at Fab Lab du PEC. From 1PM to 5PM
5 weeks (20 hours)
THE WORKSHOP IS ALREADY FULL
$ 85 (taxes included)

Media arts for families and light

Photo : Josée Brouillard

With : Josée Brouillard
Saturday January 28th, 2017 from 2PM to 4PM
Free | Registration required

***FULL*** you can register to the waiting list

Participants will explore the phenomena affecting the propagation of light through a circuit where a light-emitting diode will be switched on and modulated. In the end, they will create a DIY where light is the main actor.

 

Digital Audio: Creation and Production

Photo : 86400 Seconds Time Zones

Instructor : Chantal Dumas
Tuesdays, January 17th to February 7th, 2017, from 5:30 to 9:30
Deadline for registration: January 14th, 2017
4 weeks (16 hours)
$ 115 (taxes included)

Create your website with WordPress (beginner)

WordPress logo

Instructor: Antonia Hernandez

Mondays from 5:30 PM to 9:00 PM, November 7 to December 12, 2016
Deadline for registration : October 31th
6 weeks (21 hours)

$ 200 (tax included)

Safety Strategies : Space, Gender and the City

carte

Caroline Alexander and Cynthia Hammond

Saturday, October 22, 2-4pm @ STUDIO XX 

Sunday, October 23, 2-4pm @ Concordia University EV 3.760 (accessible to people with limited mobility)
Engineering-Visual Arts pavilion, 3rd floor
Guy-Concordia metro

*same workshop but in 2 different locations

What are the personal, spatial, and performative strategies of finding safety in the city? In two workshops, participants create “memory maps”: subjective drawings based on personal experience and spatial memory. These maps visualize the embodied knowledge of gendered urban risk and safety, and will be exhibited in spring 2017.

"Listen up!" Public speaking workshop for self-identified women artists

 "Listen up!" Public speaking workshop for self-identified women artists

Presented by Studio XX and OBORO
Facilitated by Studio XX team

Thursday, June 16, 2016 from 6pm to 9pm
@ STUDIO XX - 4001, Berri - Space 201

! Free admission !

* FULL *

This workshop seeks to provide self-identified women artists with the tools to be better able to present their work in public with clarity, confidence, and strength.

Video mapping, audiovisual integration in 3d space

Photo: Nelly-Ève Rajotte

Instructor: Nelly-Ève Rajotte
Saturday, June 4 | Sunday, June 5 | Saturday, June 11: 1PM to 4PM
Sunday, June 12: 1PM to 6PM
2 weeks (14 hours)
Registration deadline: May 28, 2016

$ 80 tax included (15% off for Studio XX members)

Electronic Textiles

Kobakant_Pin_Cushion

Instructor: Valérie Lamontagne

Tuesdays from 6:00 PM to 9:00 PM, February 16th to March 9th, 2016
Deadline for registration: February 2
5 weeks (15 hours)

$ 170 (15% off for Studio XX members) (tax included)

DIY Electronics for Artists

Arts électroniques

Instructor: Stéphanie Castonguay

Sundays from 1:00 PM to 5:00 PM, January 31th to February 28st, 2016
Deadline for registration : January 24, 2016
5 weeks (20 hours)

$ 170 (15% off for Studio XX members) (tax included)

Audiovisual Basics: How To Set Up A Video Projector, Speakers, And A MiC

Photo: Kandis Friesen

With Kandis Friesen

Free! (Suggested donation: 2$)

Registration: programmation@studioxx.org

Workshop I: Video Sources and Video Projectors
Wednesday, January 27, 2016 | 6:00PM to 8:00PM

Workshop II: Audio Sources and Microphones/Speakers
Wednesday, February 3, 2016 | 6:00PM to 8:00PM

 

Create your website with WordPress (advanced)

logo WordPress

Instructor: Antonia Hernandez and Corina McDonald

Mondays from 6:00 PM to 9:00 PM, January 25th to March 7th, 2016
Deadline for registration : January 18th
7 weeks (21 hours)

$ 240 (15% off for Studio XX members) (tax included)

Introduction to application development on mobile devices

Instructor: Julien Beauséjour

Saturdays from 1:00 PM to 5:00 PM, January 16 to February 13, 2016
Deadline for registration : January 9, 2016
5 weeks (20 hours + 1 hour at the end of the workshop)

$ 170 (15% off for Studio XX members) (tax included)

Interactive installation : training arduino and max/msp/jitter

Photo: Martine Frossard

Instructor: Patrice Coulombe

Saturdays from 1:00 to 5:00 PM, from November 7 - December 5, 2015
Deadline for registration : October 31, 2015
5 weeks (20 hours + 1 hour at the end)

$ 170 (15% off for Studio XX members) (tax included)